# SDR HEEA087236

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 16,177 hours
- Engine: Allsn 250C20J
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3865005
- Part serial: T104704
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT HANG STARTS ON FIRST START OF DAY. REPAIRED.
